# SDR SWAA2015031737476

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 57,009 hours, 45,172 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON BALANCE BAY ANGLE CRACKED AT NR 3 HINGE AREA.  R & R ANGLE IAW SRM.
